Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A counterexample in $ l\sb{2}$-manifold theory


Author: Vo Thanh Liem
Journal: Proc. Amer. Math. Soc. 73 (1979), 119-120
MSC: Primary 57N17; Secondary 57N20
MathSciNet review: 512071
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is a space X such that $ X \times X$ is $ {l_2}$, but X is not $ {l_2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N17, 57N20

Retrieve articles in all journals with MSC: 57N17, 57N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0512071-1
Keywords: Hilbert space, Z-set
Article copyright: © Copyright 1979 American Mathematical Society